# SDR P5CA9600086

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Ftg
- Condition: Cracked
- Location: Lt Wing Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SSID INSPECTION, NOTED INDICATION OF CRACK ON OUTBOARD WING GEAR SUPPORT FITTING.  REMOVED FITTING AND REPAIRED PER S/B 747-57-2244.  BORED TO FIRST OVERSIZE, MAG PART INSP COMPLETED, FITTING REINSTALLED.
